ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

On the growth of the Bergman kernel near an infinite-type point

Bharali, Gautam (2010) On the growth of the Bergman kernel near an infinite-type point. In: Mathematische Annalen, 347 (1). pp. 1-13.

[img] PDF
fulltexty.pdf - Published Version
Restricted to Registered users only

Download (214Kb) | Request a copy
Official URL: http://www.springerlink.com/content/c0t1x551r384x3...

Abstract

We study diagonal estimates for the Bergman kernels of certain model domains in C-2 near boundary points that are of infinite type. To do so, we need a mild structural condition on the defining functions of interest that facilitates optimal upper and lower bounds. This is a mild condition; unlike earlier studies of this sort, we are able to make estimates for non-convex pseudoconvex domains as well. Thisn condition quantifies, in some sense, how flat a domain is at an infinite-type boundary point. In this scheme of quantification, the model domains considered below range-roughly speaking-from being mildly infinite-type'' to very flat at the infinite-type points.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Springer.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 08 Mar 2010 12:50
Last Modified: 19 Sep 2010 05:55
URI: http://eprints.iisc.ernet.in/id/eprint/25896

Actions (login required)

View Item View Item